+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Junior Member
    Join Date
    Jun 2014
    Posts
    1

    Default Massive hair loss after stopping minoxidil-pls help!

    Hi all

    I am writing here hope to find some direction. Confessing that I am feeling lost and would appreciate any help. I was using regain for 4 months, which had stopped and reversed (slightly) my hair loss. Good results (photo). The fact is, that I am using fibbers daily, so after a point I got tired and stopped using regain. That was 6 months ago. At the same time I got through a depression crisis and I was very stressed. I believe the combination of these two had devastating results on my hair-and my mood off course. Now, more that 5-6 hair come out every time I pull them, especially from the crown. Have been loosing hair for 14 years, never seen anything like this. Can tell almost the difference from week to week.

    Moreover, I have developed a scalp problem (could be skin skin dysaesthesia, have seen a couple of doctors but still not 100% sure). My skin feels acidic, especially when I use fibbers for 2-3 days, which also adds to my stress. Again, I use fibbers on a daily basis and most people do not know the level of my hair loss. And now I might have to quit.

    I live in London and visited a private dermatologist at Belgravia Centre, who apparently suggested starting a treatment there with their meds. I am thinking about it. At the same time I am wondering…does it worth it? Is there a way back? I feel already very tired. Should I just stop playing with my hair and scalp and let nature take its way? I am considering a hair tattoo, just to stop thinking about it…

    Again, any advice highly appreciated…Thanks!
    Attached Images

  2. #2
    IAHRS Recommended Hair Transplant Surgeon WHTC Clinic's Avatar
    Join Date
    Oct 2013
    Posts
    394

    Default

    Take a minute to breath. Don't make any decisions right now, but you will likely further complicate your situation with a hair tattoo. Out of your few physical issues, you have one solution; the minoxidil (Rogaine) was working. Your scalp should be examined by a dermatologist, so get multiple opinions before choosing the provider. Lastly, see an expert hair loss physician after you get the dermatologists' opinions.

    If it helps, you could supply Dr. Patrick Mwamba with a bit of info about your medications, medical history, and lots of photos for his recommendation at no charge. There are protocols that we use to treat each patient so that you correctly address the primary causes of the conditions first.

    Click here for a recommendation from Dr. Patrick Mwamba
    Click here for a free hair loss recommendation from Dr. Patrick Mwamba

    My opinions are my own. I am one representative of MyWHTC clinic.


    Consultations with Dr. Patrick Mwamba
    London, UK - Available (Sat.)
    Zurich, Switzerland - Available (Sat.)
    Bologna, Italy - Available (Sat.)
    Brussels, Belgium - Available (Mon. - Sun.)

    Follow us: Facebook - Youtube - Pinterest



    Email
    customer.care@mywhtc.com
    Telephone
    +32 479-75-3281 (Belgium)
    +44-203-318-6228 (UK)
    les meilleures solutions chirurgicales pour la perte de cheveux

  3. #3
    Senior Member
    Join Date
    Feb 2015
    Posts
    367

    Default

    Quote Originally Posted by Ericc View Post
    Hi all

    I am writing here hope to find some direction. Confessing that I am feeling lost and would appreciate any help. I was using regain for 4 months, which had stopped and reversed (slightly) my hair loss. Good results (photo). The fact is, that I am using fibbers daily, so after a point I got tired and stopped using regain. That was 6 months ago. At the same time I got through a depression crisis and I was very stressed. I believe the combination of these two had devastating results on my hair-and my mood off course. Now, more that 5-6 hair come out every time I pull them, especially from the crown. Have been loosing hair for 14 years, never seen anything like this. Can tell almost the difference from week to week.

    Moreover, I have developed a scalp problem (could be skin skin dysaesthesia, have seen a couple of doctors but still not 100% sure). My skin feels acidic, especially when I use fibbers for 2-3 days, which also adds to my stress. Again, I use fibbers on a daily basis and most people do not know the level of my hair loss. And now I might have to quit.

    I live in London and visited a private dermatologist at Belgravia Centre, who apparently suggested starting a treatment there with their meds. I am thinking about it. At the same time I am wondering…does it worth it? Is there a way back? I feel already very tired. Should I just stop playing with my hair and scalp and let nature take its way? I am considering a hair tattoo, just to stop thinking about it…

    Again, any advice highly appreciated…Thanks!

    I got the same thing. I had to quit minoxidil because of scalp issues and Its been a disaster to my hairline ever since.

  4. #4
    Senior Member
    Join Date
    Jun 2014
    Posts
    1,114

    Default

    Hey eric,
    The minoxidil was obviously working. Were you using the foam or the liquid? I found that the liquid irritated the hell out of my scalp, while the foam did not. Also, are you using ketocanozol shampoo?

  5. #5
    Junior Member
    Join Date
    Jul 2015
    Posts
    11

    Default

    Quote Originally Posted by Ericc View Post
    Should I just stop playing with my hair and scalp and let nature take its way?

    yes.

  6. #6
    Junior Member
    Join Date
    Jul 2015
    Posts
    12

    Default

    Tbh it really doesn't look that bad mate.
    I'd kill for the amount of hair you have.

  7. #7
    Junior Member
    Join Date
    Jul 2015
    Posts
    12

    Default

    I noticed also though with regain that it did work. My hair felt thicker. Once I stopped using it - it got much worse!!!
    It's so expensive to keep using and I just couldn't afford it
    So I think now unless I can defiantly afford it forever I'm not going to use anything like that

Similar Threads

  1. Shedding after stopping minoxidil
    By mccs86 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 8
    Last Post: 08-27-2015, 06:58 AM
  2. Replies: 2
    Last Post: 05-28-2014, 12:23 PM
  3. PLEASE ANSWER: Did your hair ever come back after stopping minoxidil?
    By Person in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 11-25-2012, 04:14 AM
  4. Replies: 3
    Last Post: 01-23-2012, 08:35 PM
  5. Stopping Minoxidil during shedding?
    By kingkarma in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 03-02-2011, 07:36 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

long hair full cap wig for me?
Yesterday 02:31 PM
Last Post By chriswalker
Today 07:57 PM
Asian Male 27 years old, Norwood 3A Suggestions?
12-06-2017 07:04 AM
Last Post By JoeTillman
Today 04:49 PM
What do you think about me?
Yesterday 11:42 AM
by TUP2020
Last Post By JoeTillman
Today 04:26 PM